# SDR RAIA00203092

- Difficulty date: March 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 13,130 hours, 14,423 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 96027070
- Condition: Inoperative
- Part time: 19 hours, 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5512-STL- CAPTAINS AIR DATA COMPUTER FAILED DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE #1 ADC, OPS CK OK.
